# SDR MASA20210308065

- Difficulty date: February 13, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 24RH IN STA. FS=327 TO FS = 337 AT MAIN AVIONICS COMPARTMENT. (E/E)|STRINGER SPLICE 24RH WAS REPLACED FOR A NEW ONE PER CRJ900 SRM-51-42-06-001-001-A01
